Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 767–773 (Mi zvmmf8418)  

Scientific communications

Solution of the single-velocity kinetic equation of neutron transport in spherical geometry with scatter indicatrix linearly dependent on the angle

A. A. Shkurpelov, S. B. Shikhov, Yu. I. Ershov

Moscow

Full text: PDF file (623 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 257–264

Bibliographic databases:

UDC: 517.9:533.9
Received: 04.06.1968

Citation: A. A. Shkurpelov, S. B. Shikhov, Yu. I. Ershov, “Solution of the single-velocity kinetic equation of neutron transport in spherical geometry with scatter indicatrix linearly dependent on the angle”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 767–773; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 257–264

Citation in format AMSBIB
\Bibitem{ShkShiErs70}
\by A.~A.~Shkurpelov, S.~B.~Shikhov, Yu.~I.~Ershov
\paper Solution of the single-velocity kinetic equation of neutron transport in spherical geometry with scatter indicatrix linearly dependent on the angle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 767--773
\mathnet{http://mi.mathnet.ru/zvmmf8418}
\zmath{https://zbmath.org/?q=an:0198.21502}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 257--264
\crossref{https://doi.org/10.1016/0041-5553(70)90132-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8418
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022